MathSciNet Relay Station
MathSciNet bibliographic data
MR2212121 (2006m:11042) 11D72 (11R04)
Cornelissen, Gunther; Pheidas, Thanases; Zahidi, Karim Division-ample sets and the Diophantine problem for rings of integers. J. Théor. Nombres Bordeaux 17 (2005), no. 3, 727–735.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement